RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 507–515 (Mi de9360)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Bases that occur in the solution of equations of mixed type

A. M. Sedletskii

Lomonosov Moscow State University

Full text: PDF file (1203 kB)

English version:
Differential Equations, 1999, 35:4, 507–516

Bibliographic databases:
UDC: 517.927.25
Received: 23.12.1998

Citation: A. M. Sedletskii, “Bases that occur in the solution of equations of mixed type”, Differ. Uravn., 35:4 (1999), 507–515; Differ. Equ., 35:4 (1999), 507–516

Citation in format AMSBIB
\Bibitem{Sed99}
\by A.~M.~Sedletskii
\paper Bases that occur in the solution of equations of mixed type
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 507--515
\mathnet{http://mi.mathnet.ru/de9360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719796}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 507--516


Linking options:
  • http://mi.mathnet.ru/eng/de9360
  • http://mi.mathnet.ru/eng/de/v35/i4/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
    2. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, Journal of Mathematical Sciences, 129:6 (2005), 4251–4408  mathnet  crossref  mathscinet  zmath
    3. A. M. Sedletskii, “Bases of Exponentials in Weighted Spaces Generated by Zeros of Functions of Sine Type”, Math. Notes, 89:6 (2011), 853–870  mathnet  crossref  crossref  mathscinet  isi
  • Number of views:
    This page:65
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019